Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tingling and numbness in left back, shoulder and arm. What is going on?

I am getting sudden tingling and numbness sensations on the left hand side of my back mainly below the shoulder blade which spread across my upper back top of my shoulder and down my left arm . Not painful but uncomfy - not had any trauma to the area and has been noticable over the past couple of weeks a few times a day.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,
You have not mentioned your age.
If you are elderly then there are all chances of having degenrative changes in your cervical spines giving irritation to passing nerves causing this type of sensations.
Go for x-ray cervical spines to have some clue,
In young many a time having extra cervical rib gives this type of sensations.
ok and bye.
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor